# SDR ASOA05954

- Difficulty date: November 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOOR SEAT TRACKS, AT LBL 9 AND RBL 9, FS 379 TO FS 969, WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACE THE FLOOR SEAT TRACKS, FROM FS 379 TO FS 969, LBL 9 AND RBL 9.  (M)
